Last reply 3 months ago
This sucks!!!

Hey guys, Im having a bad day, I call it an MS day. My foot is hurting and tingling, I have tingles throughout my body like I’m itching. It just sucks. I just want to crawl in bed and be depressed today.
I forgot that it is getting hot and MS does not like heat. I’m so exhausted and fatigue.
I’m 23, I’m supposed to be out enjoying the weather, not staying in the air conditioner all day. What kind of life is this for a 23 yr old?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 months ago

@herstrength , having bad days is an occupational hazard with MS. So crawl into bed and be depressed today. Tomorrow will be better.

Is the humidity index reading high where you are? It’s the combination that really seems to affect us. We have to do what we can to stay cool. Mobile fans, water misters, cooling vests and scarves are all tools that can help.

I share your frustration.


vixen
3 months ago

Hello @herstrength, come on come on, where has that resolve gone? When you can’t be out enjoying the weather, think of gentle, indoors things that you can really enjoy too when those times come around. That’s what DVD box sets are invented for. And chocolate! Buy a beautiful notebook and record your off-day sentiments. You are having a blip, and this blip will pass xx


herstrength
3 months ago

Thank you @stumbler & @vixen for the support! I’m so glad that you all understand me. I guess it it rough too because I’ve only had MS for 5yrs and I am still trying to learn the severity and minor symptoms. This tingling in the foot and extremities are different. I realize that when it happens, my hand or feet will turn red. Does this ever happen to you all?


stumbler
3 months ago

@herstrength , the tingling in your extremities is down to the messages not getting from the nerve endings to and from the brain properly.

In these situations, the brain is not sure what’s going on and is unsure of the right response. So, you brain might think that your feet are cold, when they’re not, and increase the blood flow to them. Net result = red feet and tingling!


cameron
3 months ago

Are you on a drug? i ask because when I started with tingling in my feet while on Copaxone, the neuro offered to change my drug because it was a new symptom. He did admit that it was minor but said it was a sign of new MS activity. I did change and am very glad not to be injecting any more. Still got the tingling, though! xx

Post Comment

You must be logged in to reply to this topic.